# SDR SWAA2023033021641

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY GROUND ILLUMNATION LIGHT IS INOP<[01] RE-LAMPED LEFT EMERGENCY GROUND ILLUMNATION LIGHT AND PERFORMED GOOD FUNCTIONAL TEST IAW 33-51-04-960-801.;[02] CERTIFIED ITEM 1;[03] CORRECTION FOR ITEM 1; AMM USED IS AMM 33-51-04-960-801.;[04] CERTIFIED ITEMS 1; 2; AND 3;[05] VERIFIED CORRECTIVE ACTIONS STEP 1;3.
